# SDR SWIA2021073059832

- Difficulty date: June 11, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL FWD DD4 HAS A DRILL START LOCATED ON UPPERFLANGE      (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED FWD DD4 INTERCOSTAL  REF CRJ200 SRM 51-42-06 AND DWG 601R31702 REV -N. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FULL DTAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY
